# SDR 07FDEA00763

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 49,762 hours, 7,839 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CARGO COMPARTMENT, CENTER WING TANK UPPER SKIN CORRODED AT STA 1229, RBL 75.  COMPLIED WITH FEDEX EA 1-5720-109840,  CLASSIFIED AS MINOR REPAIR AS PER FEDEX GMM 6-2-100.
